# SDR AALA20005710

- Difficulty date: May 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT KRUEGER FLAP BLOCKER DOOR WORN 2 INCHES BY .080 DEEP IN FLANGE.  REPAIRED FLAP BLOCKER DOOR PER ESO 30595 DATED 5/5/2000.  (M)
